Pemphigus foliaceus induced by nifedipine

S. C. Kim, J. H. Won, S. K. Ahn

Research output: Contribution to journalArticle

19 Citations (Scopus)

Abstract

We report a case of pemphigus foliaceus caused by nifedipine. In this case casual rechallenge with nifedipine confirmed that this drug was the causative agent. The skin lesions cleared quickly after withdrawal of the drug and treatment with a short course of oral steroids. To our knowledge, this is the first reported patient with nifedipine-induced pemphigus.

Original languageEnglish
Pages (from-to)210-211
Number of pages2
JournalActa dermato-venereologica
Volume73
Issue number3
Publication statusPublished - 1993 Jan 1

Fingerprint

Pemphigus
Nifedipine
Pharmaceutical Preparations
Steroids
Skin
Therapeutics

All Science Journal Classification (ASJC) codes

  • Dermatology

Cite this

Kim, S. C., Won, J. H., & Ahn, S. K. (1993). Pemphigus foliaceus induced by nifedipine. Acta dermato-venereologica, 73(3), 210-211.
Kim, S. C. ; Won, J. H. ; Ahn, S. K. / Pemphigus foliaceus induced by nifedipine. In: Acta dermato-venereologica. 1993 ; Vol. 73, No. 3. pp. 210-211.
@article{54c6cc5f03a24359b348f86f72ed8704,
title = "Pemphigus foliaceus induced by nifedipine",
abstract = "We report a case of pemphigus foliaceus caused by nifedipine. In this case casual rechallenge with nifedipine confirmed that this drug was the causative agent. The skin lesions cleared quickly after withdrawal of the drug and treatment with a short course of oral steroids. To our knowledge, this is the first reported patient with nifedipine-induced pemphigus.",
author = "Kim, {S. C.} and Won, {J. H.} and Ahn, {S. K.}",
year = "1993",
month = "1",
day = "1",
language = "English",
volume = "73",
pages = "210--211",
journal = "Acta Dermato-Venereologica",
issn = "0001-5555",
publisher = "Society for the Publication of Acta Dermato-Venereologica",
number = "3",

}

Kim, SC, Won, JH & Ahn, SK 1993, 'Pemphigus foliaceus induced by nifedipine', Acta dermato-venereologica, vol. 73, no. 3, pp. 210-211.

Pemphigus foliaceus induced by nifedipine. / Kim, S. C.; Won, J. H.; Ahn, S. K.

In: Acta dermato-venereologica, Vol. 73, No. 3, 01.01.1993, p. 210-211.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Pemphigus foliaceus induced by nifedipine

AU - Kim, S. C.

AU - Won, J. H.

AU - Ahn, S. K.

PY - 1993/1/1

Y1 - 1993/1/1

N2 - We report a case of pemphigus foliaceus caused by nifedipine. In this case casual rechallenge with nifedipine confirmed that this drug was the causative agent. The skin lesions cleared quickly after withdrawal of the drug and treatment with a short course of oral steroids. To our knowledge, this is the first reported patient with nifedipine-induced pemphigus.

AB - We report a case of pemphigus foliaceus caused by nifedipine. In this case casual rechallenge with nifedipine confirmed that this drug was the causative agent. The skin lesions cleared quickly after withdrawal of the drug and treatment with a short course of oral steroids. To our knowledge, this is the first reported patient with nifedipine-induced pemphigus.

UR - http://www.scopus.com/inward/record.url?scp=0027216449&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0027216449&partnerID=8YFLogxK

M3 - Article

C2 - 8105622

AN - SCOPUS:0027216449

VL - 73

SP - 210

EP - 211

JO - Acta Dermato-Venereologica

JF - Acta Dermato-Venereologica

SN - 0001-5555

IS - 3

ER -